# SDR AALA202209060787

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737
- Aircraft serial: 31111
- Aircraft time: 34,988 hours, 14,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRTH BAR ON MAIN ENTRY DOOR HAS LOOSE BRACKET. RESECURED AND TIGHTENED GIRTH BAR BRACKET ON ENTRY DOOR OF AIRPLANE.
